# SDR CA140217002

- Difficulty date: February 17, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Structure
- Condition: Cracked
- Location: Autofeather
- Component: Autofeather Con, Pwc, 307816601
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING AUTO-FEATHER FIELD EVENT INVESTIGATIONS, AN ANALYSIS INDICATED THAT SOME J2 SOLDER JOINTS HAD CRACKS ON PW127 AFUS, 3078166-01.  AT THE MOMENT, THE AFFECTED J2 CONNECTORS APPEAR TO BE RELATED TO 1 BATCH.  STORES WAS CHECKED AND AFFECTED UNITS RETURNED TO THE SUPPLIER. THE SUPPLIER IS CURRENTLY DRAFTING AN INSPECTION SB TO VERIFY THE J2 CONNECTORS OF AFUS GOING THROUGH O/H.
